Each tablet contains Pseudoephedrine Hydrochloride BP 60 mg.
Pseudoephedrine is a stereoisomer of Ephedrine with similar but less potent pharmacological activity. It has nasal and bronchial decongestant activity.
Sudorin is a decongestant of the mucous membranes of the upper respiratory tract, especially the nasal mucosa, sinuses and eustachian tube. It is indicated for the symptomatic relief of allergic rhinitis (hay fever), vasomotor rhinitis, the common cold, influenza (flu) and ear congestion caused by ear inflammation or infection. Sudorin can also be used as a bronchodilator.
Dosage & Administration
As a decongestant and symptomatic treatment for upper respiratory tract infections the recommended dose is:
Adults : 1 Sudorin tablet every 4 to 6 hours, up to maximum of 240 mg in 24 hours
Children : (6 - 12 years of age) 1/2 Sudorin tablet every 4 to 6 hours daily
(2 - 5 years of age) 1/4 Sudorin tablet every 4 to 6 hours daily
For children less than 2 years of age, the drug is not advised unless specifically recommended by a physician.
Serious adverse effects associated with the use of Pseudoephedrine are rare. Symptoms of central nervous system excitation may occur, including sleep disturbances and, rarely, hallucinations have been reported. Skin rashes, with or without irritation, have occasionally been reported.
Although Pseudoephedrine has virtually no pressor effects in normotensive patients, it should be used with caution in patients suffering mild to moderate hypertension. As with other sympathomimetic agents, Pseudoephedrine should be used with caution in patients with hypertension, heart disease, diabetes, hyperthyroidism, elevated intraocular pressure and prostatic enlargement. Caution should be exercised when using the product in the presence of severe hepatic impairment or moderate to severe renal impairment.
Pseudoephedrine is contraindicated in
* Hypersensitivity of individuals to this drug
* Severe hypertension and coronary artery disease
* Concurrent use of Mono Amine Oxidase Inhibitor (MAOI) drugs
Use in Pregnancy & Lactation
Although Pseudoephedrine has been in widespread use for many years without apparent ill consequence, there are no specific data on its use during pregnancy. Caution should therefore be exercised by balancing the potential benefit of treatment to the mother against any possible hazards to the developing foetus. Pseudoephedrine is excreted in breast milk in small amounts but the effect of this on breast-fed infants is not known.
As with other sympathomimetic agents, symptoms of overdosage include irritability, restlessness, tremor, convulsions, palpitations, hypertension and difficulty in micturition. Necessary measures should be taken to maintain and support respiration and control convulsions. Gastric lavage should be performed if indicated. If desired, the elimination of Pseudoephedrine can be accelerated by acid diuresis or by dialysis.
Sudorin : Each box contains 10 blister strips of 10 tablets.